| Model Number |
1511-11-102 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
06/06/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
It was reported that patient had hinged knee placed status post knee spacer on 5-19.Patient came back to hospital with a warm red knee.Surgeon believed infection was still present and all components were removed and new spacer was fashioned utilizing lps components as the mcl was found to be incompetent at the time of surgery on 5-19.A dual set was utilized and antibiotic beads were placed along with high does antibiotic cement.Cement is depuy 2 with gent but lot is unavailable as it is hospital owned inventory.Due to short duration of implantation and suspected infection, neither sleeve was ingrown at time of removal.Doi: (b)(6) 2022, affected side: left knee.
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.